# SDR SIMA20141118001

- Difficulty date: November 18, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 36,435 hours, 33,536 cycles
- Engine: Allsn AE3007A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Proximity Sensor
- Condition: Failed
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 THRUST REVERSER DISAGREE MAST CAUTION DURING TAKEOFF.  FEW SECONDS AFT THRUST SET LOW SPEED ABORT.   CLEANED AND SECURED THE LT WOW PROXIMITY SWITCH IAW AMM 32-63-01 AND PERFORMED THRUST REVERSER OPS CHECK IAW AMM 78-30-00 NO DISCREPANCIES FOUND.
